On extension of pairwise θ-continuous mapsReport as inadecuate




On extension of pairwise θ-continuous maps - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 19 1996, Issue 1, Pages 53-56

Department of Pure Mathematics, University of Calcutta 35, Ballygunge Circular Road, Calcutta 700 019, India

Received 17 June 1993; Revised 8 May 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The aim of the paper is to find suitable conditions so as to ultimately establish the existence and uniqueness of the extension of a pairwise θ-continuous map onto an arbitrary extension-space of a bitopological space.





Author: S. K. Sen and M. N. Mukherjee

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents